VM and screens

Hi- I’m new here. I was diagnosed with VM in February and have had severe vertigo ever since. Im doing better now but am on the cusp of losing my job because I can’t tolerate using screens. When I use my laptop screen, I get dizzy, get a headache, and experience nausea within 5 minutes. When I try to read, I have 15 minutes before these symptoms kick in. iPad, same as screens. I am an editor so my job is 100 % screen work. I don’t know what to do about these symptoms- they’ve been steady since February. My neurology nurse practitioner/neurologist don’t know what to do either except try botox. Im on topaz.

Has anyone experienced this? Has anyone lost their jobs due to this? Thanks-
Andrea

1 Like

Welcome. Sorry to hear you are suffering. The threat of losing your job is extremely stressful. I was ultimately made redundant because of MAV.

This has been discussed repeatedly at length elsewhere in the forum so please consider contributing to existing Topics on the subject.

Please search under screens etc., eg: Search results for 'Screens' - mvertigo.org vestibular disorders support forum

Please read the posting rules: https://mvertigo.org/t/please-read-this-before-posting/5?u=turnitaround

Suffice to say I solved my issue with screens almost overnight using a vestibular suppressant: Amitriptyline.

Closing this Topic as there are existing Topics on the subject.